Alert archive / Kentucky / Flash Flood Warnings in 2013

Flash Flood Warning 14, NWS Wilmington, OH

July 1, 2013Campbell County, Kentucky; Hamilton County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 1, 2013, 11:35 PM EDT for Campbell County, Kentucky; Hamilton County, Ohio. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2013, 11:35 PM EDT (03:35 UTC)
Expired
Jul 2, 2013, 2:30 AM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Campbell County, KY, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 64 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 11:40 PM EDTFLASH FLOODNewport, KYROADS CLOSED FROM 11TH AND MONMOUTH TO 18TH AND MONMOUTH
Jul 2, 12:15 AM EDTHEAVY RAIN 1.43 Ne Downtown Cincinnat, OHMEASURED RAIN AT SITE OBYO1 FROM 9 PM UNTIL 1215 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1071 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1071 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WGUS51 KILN 020335
FFWILN
KYC037-OHC061-020630-
/O.NEW.KILN.FF.W.0014.130702T0335Z-130702T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1135 PM EDT MON JUL 1 2013

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  EASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...

* UNTIL 230 AM EDT.

* AT 1131 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  VERY HEAVY RAIN ACROSS THE WARNED AREA. HEAVY RAIN CONTINUES TO   
FALL WITH ANOTHER 1 TO 2 INCHES POSSIBLE. RUNOFF FROM THIS   
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...DAYTON...
  DEER PARK...FINNEYTOWN...FORT THOMAS...MADEIRA...NORWOOD...
  SOUTHGATE...WYOMING...MARIEMONT AND RIVERBEND AND CONEY ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3925 8450 3918 8431 3904 8443 3905 8450
      3908 8449 3911 8446 3916 8454

$$
ASL
2 follow-up statements
778 
WGUS71 KILN 020428
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1228 AM EDT TUE JUL 2 2013

KYC037-OHC061-020630-
/O.CON.KILN.FF.W.0014.000000T0000Z-130702T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMPBELL KY-HAMILTON OH-
1228 AM EDT TUE JUL 2 2013

...FLASH FLOOD WARNING CONTINUES FOR EASTERN HAMILTON AND NORTHERN
CAMPBELL COUNTIES UNTIL 230 AM EDT...

AT 1225 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED VERY
HEAVY RAIN ACROSS THE WARNED AREA. BASED ON RADAR ESTIMATES...FLASH 
FLOODING IS LIKELY OCCURRING IN THE AREA OF NORWOOD SOUTHWARD TO THE 
OHIO RIVER. 

SOME LOCATIONS THAT COULD EXPERIENCE FLOODING 
INCLUDE...DAYTON...DEER PARK...FINNEYTOWN...FORT 
THOMAS...MADEIRA...NORWOOD...READING...SOUTHGATE...WYOMING...
MARIEMONT...RIVERBEND AND CONEY ISLAND.

OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...AMBERLEY...
ARLINGTON HEIGHTS...ELMWOOD PLACE...FAIRFAX...GOLF MANOR...INDIAN
HILL...LOCKLAND AND LUNKEN AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3925 8450 3918 8431 3904 8443 3905 8450
      3908 8449 3911 8446 3916 8454

$$
ASL
683 
WGUS71 KILN 020529
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
129 AM EDT TUE JUL 2 2013

KYC037-OHC061-020539-
/O.CAN.KILN.FF.W.0014.000000T0000Z-130702T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMPBELL KY-HAMILTON OH-
129 AM EDT TUE JUL 2 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN HAMILTON
AND NORTHERN CAMPBELL COUNTIES HAS BEEN CANCELLED...

MINOR FLOODING WILL CONTINUE TO OCCUR EARLY THIS MORNING...AND THE 
FLASH FLOOD WARNING HAS BEEN REPLACED BY A FLOOD ADVISORY.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3925 8450 3918 8431 3904 8443 3905 8450
      3908 8449 3911 8446 3916 8454

$$

HATZOS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 8:56 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jul 1, 8:56 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
856 PM EDT MON JUL 1 2013

.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL SLOWLY SHIFT TO THE WEST OVER THE NEXT
FEW DAYS. THE REGION WILL CONTINUE TO EXPERIENCE THUNDERSTORM
ACTIVITY FROM THIS FEATURE PRIMARILY DURING THE AFTERNOON AND
EARLY EVENING HOURS.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE FA THIS
EVENING AND INTO THE FIRST PART OF THE OVERNIGHT HOURS BEFORE
BEGINNING TO DISSIPATE. STORMS WILL CONTINUE TO PRODUCE HEAVY
RAINFALL ACROSS SOME AREAS AND THEREFORE CONTINUED TO MENTION
THIS TREAT IN THE HWO. MADE ONLY MINOR ADJUSTMENTS TO LOW
TEMPERATURES OVERNIGHT WITH LOW TEMPERATURES STILL GENERALLY IN
THE LOW 60S.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
THE UPPER LEVEL TROUGH WILL CONTINUE TO INFLUENCE THE WEATHER
PATTERN ON TUESDAY WITH SCATTERED SHOWER AND THUNDERSTORM
ACTIVITY INCREASING IN COVERAGE FOR THE AFTERNOON HOURS AND INTO
THE EARLY EVENING HOURS. EXPECT COVERAGE TO BE SLIGHTLY LESS ON
TUESDAY THAN ON MONDAY HOWEVER THUNDERSTORMS THAT DEVELOP WILL
HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL...SMALL HAIL...AND
GUSTY WINDS. EXPECT THUNDERSTORM ACTIVITY TO DECREASE DURING THE
EVENING HOURS AND FOR THE OVERNIGHT HOURS. WITH SLIGHTLY LESS
THUNDERSTORM ACTIVITY EXPECT TEMPERATURES TO BE A LITTLE HIGHER ON
TUESDAY. HIGHS WILL GENERALLY RANGE FROM THE MIDDLE 70S TO MIDDLE
80S.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
DEEP MERIDIONAL FLOW BETWEEN A TROUGH TO THE WEST AND A RIDGE TO
THE EAST WILL KEEP OPEN A PIPELINE OF MOISTURE HEADING INTO THE
REGION. VARIOUS NORTHWARD MOVING DISTURBANCES WILL RESULT IN A
CONTINUATION OF UNSETTLED CONDITIONS ACROSS THE REGION. AT THIS
POINT THE GREATEST COVERAGE OF SHOWERS AND THUNDERSTORMS IS EXPECTED
THURSDAY. CLOUDS AND PRECIPITATION WILL MAINTAIN HIGHS BELOW NORMAL
THROUGH FRIDAY WITH LOWS REMAINING ABOVE NORMAL.

AS MID CONTINENT TROUGH WEAKENS THE RIDGE WILL BUILD WEST INTO THE
SOUTHEAST STATES. THERE WILL STILL BE DISTURBANCES ROTATING AROUND
THE PERIPHERY OF THE HIGH WHICH WILL ALLOW FOR MAINLY DIURNAL
CONVECTION ALTHOUGH THIS SHOULD BE MORE SCATTERED IN NATURE. HIGHS
SHOULD BE ABLE TO WARM TO NEAR OR SLIGHTLY ABOVE NORMAL. WARM AND
MUGGY NIGHTS WILL PREVAIL.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
A LARGE AREA OF LIGHT RAIN WITH EMBEDDED THUNDERSTORMS WILL LIFT
NORTHWARD ACROSS THE OHIO RIVER AND MAY AFFECT THE TERMINALS FOR
THE FIRST HALF THE NIGHT BEFORE THE AREA OF PRECIPITATION WEAKENS.
A STRATUS DECK AFFECTING KDAY IS EXPECTED TO MOVE OUT OF THE AREA
THIS EVENING. HOWEVER...ADDITIONAL DEVELOPMENT OF STRATUS APPEARS
LIKELY AROUND SUNRISE...MAINLY ACROSS OUR SOUTHWESTERN OHIO
TERMINALS...CLOSER TO A SURFACE LOW. ADDITIONAL SHOWERS AND
THUNDERSTORMS ARE EXPECTED ONCE AGAIN ON TUESDAY...WITH THE
HIGHEST COVERAGE BEING WEST OF THE INTERSTATE 75 CORRIDOR.

OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...
AVIATION...LATTO
Hazardous weather outlook, Jul 1, 7:54 PM EDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
754 PM EDT MON JUL 1 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-030000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
754 PM EDT MON JUL 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TONIGHT.
HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF THESE STORMS AND MAY
LEAD TO FLOODING ISSUES ACROSS PORTIONS OF THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

UNDER THE CONTINUED INFLUENCE OF AN UPPER LEVEL LOW PRESSURE SYSTEM
SCATTERED THUNDERSTORMS CAN BE EXPECTED MAINLY DURING THE AFTERNOON
AND EVENING HOURS ON TUESDAY AND WEDNESDAY. WIDESPREAD SEVERE
STORMS ARE NOT EXPECTED... HOWEVER A FEW STORMS MAY PRODUCE GUSTY
WINDS AND SMALL HAIL. HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE
WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 1, 8:21 PM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
821 PM EDT MON JUL 1 2013

OHZ064-065-073-074-020100-
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-ROSS OH-
821 PM EDT MON JUL 1 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ROSS...SOUTHEASTERN
PICKAWAY...WESTERN HOCKING AND SOUTHERN FAIRFIELD COUNTIES THROUGH
900 PM EDT...

AT 816 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ADELPHI...
MOVING NORTH AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
VERY HEAVY RAINFALL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SUGAR
GROVE...ADELPHI...TARLTON...AND AMANDA.

ALSO...HALLSVILLE...SOUTH BLOOMINGVILLE...ADELPHI...LAURELVILLE...
WHISLER...GIBISONVILLE...TARLTON...BUENA VISTA...STOUTSVILLE AND
ROCKBRIDGE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3937 8260 3937 8263 3936 8264 3936 8265
      3938 8286 3970 8288 3968 8249

ASL
Special weather statement, Jul 1, 8:26 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
826 PM EDT MON JUL 1 2013

KYZ090-091-094>096-020115-
OWEN KY-PENDLETON KY-BOONE KY-GALLATIN KY-GRANT KY-
826 PM EDT MON JUL 1 2013

...A STRONG THUNDERSTORM WILL AFFECT GRANT...EASTERN GALLATIN...
EXTREME SOUTHERN BOONE...WESTERN PENDLETON AND NORTHEASTERN OWEN
COUNTIES THROUGH 915 PM EDT...

AT 824 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CHERRY
GROVE...MOVING NORTHWEST AT 10 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DRY RIDGE.

ALSO...STEWARTSVILLE...NORTHCUTT...HOLBROOK...NEEDMORE...TWIN
BRIDGES...SHERMAN...LONG RIDGE...NEW LIBERTY...EAGLE HILL AND
ELLISTON ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3862 8492 3883 8467 3864 8442 3846 8461

ASL
Local storm report, Jul 1, 10:22 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1022 PM EDT MON JUL 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HEAVY RAIN       1 NE DELHI TOWNSHIP     39.11N 84.59W
07/01/2013  M1.62 INCH       HAMILTON           OH   TRAINED SPOTTER

            RAINFALL AMOUNT OCCURRED IN UNDER 30 MINUTES.

&&

ASL
Local storm report, Jul 1, 10:31 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1031 PM EDT MON JUL 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     FLASH FLOOD      5 N MARSHALL            39.22N 83.48W
07/01/2013                   HIGHLAND           OH   PUBLIC

            BLINCO CREEK WAS OVERFLOWING OUT OF ITS BANKS ONTO
            OVERMAN ROAD. OVERMAN ROAD HAD WATER OVER IT IN SEVERAL
            LOCATIONS. TIME OF EVENT ESTIMATED FROM RADAR.

0607 PM     HAIL             5 N MARSHALL            39.22N 83.48W
07/01/2013  E1.75 INCH       HIGHLAND           OH   PUBLIC

            HAIL CAUSED SIGNIFICANT DAMAGE TO A BEAN FIELD NEAR
            OVERMAN ROAD. TIME ESTIMATED FROM RADAR.

0608 PM     FLASH FLOOD      3 WNW RAINSBORO         39.24N 83.48W
07/01/2013                   HIGHLAND           OH   PUBLIC

            WATER FLOWING OVER KARNES ROAD NEAR FALL CREEK CHURCH.
            TIME OF EVENT ESTIMATED FROM RADAR.

0609 PM     TSTM WND DMG     3 WNW RAINSBORO         39.24N 83.46W
07/01/2013                   HIGHLAND           OH   PUBLIC

            ONE TREE DOWNED ON KARNES ROAD. TIME ESTIMATED FROM
            RADAR.

&&

HATZOS
Local storm report, Jul 1, 11:07 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1107 PM EDT MON JUL 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     FLASH FLOOD      DELHI TOWNSHIP          39.10N 84.61W
07/01/2013                   HAMILTON           OH   LAW ENFORCEMENT

            A CREEK WAS REPORTED OUT OF ITS BANKS AND FLOODING
            PORTIONS OF THE TOWNSHIP.

&&

ASL
Local storm report, Jul 1, 11:08 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1108 PM EDT MON JUL 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     FLASH FLOOD      CINCINNATI              39.14N 84.51W
07/01/2013                   HAMILTON           OH   LAW ENFORCEMENT

            DRAINAGE DITCHES WERE OVERFLOWING INTO STREETS IN THE
            CITY.

&&

ASL

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:26 PM EDTSpecial Weather StatementILNGrant49 min
Jul 1, 8:31 PM EDTAreal Flood AdvisoryILNGrant119 min
Jul 1, 10:18 PM EDTAreal Flood AdvisoryILNCampbell, Kenton3 hr
Jul 1, 10:35 PM EDTFlash Flood WarningILNCampbell, Kenton3 hr
Jul 1, 11:22 PM EDTAreal Flood AdvisoryILNCampbell3 hr
Jul 2, 1:27 AM EDTAreal Flood AdvisoryILNCampbell, Kenton5 hr
Jul 1, 8:21 PM EDTSpecial Weather StatementILNHocking39 min
Jul 2, 5:19 PM EDTSpecial Weather StatementILNAuglaize26 min

Nearby

Flash Flood Warnings in Kentucky, 2013Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.